Blowup of solution for a reaction diffusion equation with memory and multiple nonlinearities

JOURNAL OF ADVANCES IN MATHEMATICS

View Publication Info
 
 
Field Value
 
Title Blowup of solution for a reaction diffusion equation with memory and multiple nonlinearities
 
Creator Hu, Qingying
Qi, Longfei
Zhang, Hongwei
 
Description In this paper, the blow-up of solution for the initial boundary value problem of a class of reaction diffusion equation with memory and multiple nonlinearities is studied. Using a differential inequalities, we obtain sufficient conditions for the blow-up of solutions in a finite time interval under suitable conditions on memory and nonlinearities term and for vanishing initial energy.
 
Publisher Council for Innovative Research
 
Date 2014-02-21
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://cirworld.com/index.php/jam/article/view/3661
10.24297/jam.v6i3.3661
 
Source JOURNAL OF ADVANCES IN MATHEMATICS; Vol 6 No 3 (2014); 1050-1055
2347-1921
 
Language eng
 
Relation http://cirworld.com/index.php/jam/article/view/3661/pdf_103
 
Rights Copyright (c) 2014 JOURNAL OF ADVANCES IN MATHEMATICS
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library